# SDR AUS20010466

- Difficulty date: May 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 200725209LOWER
- Condition: Cracked
- Location: Nose/Tail Landin
- Part time: 35,909 cycles
- Component: Nose/Tail Landin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LOWER TORQUE LINK CRACKED IN GREASE NIPPLEHOLE. FOUND USING VISUAL INSPECTION AND CONFIRMED USING EDDYCURRENT INSPECTION.
